MAUDE Adverse Event Report: SOLTA MEDICAL INC. VASERLIPO SYSTEM; SYSTEM, SUCTION, LIPOPLASTY

SOLTA MEDICAL INC. VASERLIPO SYSTEM; SYSTEM, SUCTION, LIPOPLASTY
Model Number 110-0032
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information and device evaluation has been requested.The investigation is ongoing.
 
Event or Problem Description
A user facility reported that they were unable to complete a vaser procedure on a patient because the vaser footswitch stopped working.There was a delay of greater than 60 minutes while the patient was under general anesthesia.The vaser delivery on the front of the patient was completed but the procedure had to be aborted prior to completion of the vaser procedure on the patient¿s back.There were no health consequences to the patient, however, this event meets the definition of a serious injury per solta medical reviewer due to the aborted procedure as well as the greater than one hour delay while under general anesthesia.
 
Additional Manufacturer Narrative
Solta made multiple attempts to obtain further information about the event but were unsuccessful, and it appears no response will be forthcoming.No product was returned for evaluation.The system does not have any system data logs or event data logs that can be reviewed.Delayed procedure due to an inoperable footswitch is identified in the vaserlipo system risk assessment.A review of the manufacturing records showed all requirements were met.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Review of manufacturing records show final manufacturing test verification specifications are acceptable.No nonconformities or anomalies were found related to this event when reviewing the device history record.Based on the available information, no causal factors can be determined and no conclusions can be found.No corrective action is necessary at this time.

Brand Name
VASERLIPO SYSTEM
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
SOLTA MEDICAL INC.
11720 n creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL INC.
11720 n creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key19082942
Report Number3011423170-2024-00141
Device Sequence Number18072999
Product Code QPB
UDI-Device Identifier00850608002506
UDI-Public00850608002506
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number110-0032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown